# SDR AALA20151231001

- Difficulty date: December 31, 2015
- Submitted: December 31, 2015
- Operation: Air carrier
- Aircraft: N795AN
- Make and model: Boeing 777223
- Aircraft serial: 30257
- Aircraft time: 60,038 hours, 7,638 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: BACC65AJ111S
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CENTER SECTION FLOOR PROXIMITY EMER LIGHTS AFT OF L2 & R2 DOOR INOPERATIVE.  REFERENCE WDM 33-51-58, FOUND PUSHED BACK SOCKET ON CONNECTOR D6004P.  SECURED SOCKET IAW CHAPTER 2 ON 20-72-24, OPERATIONALLY CHECKED GOOD.  THE ACFT WAS NOT GNDED.
